RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2019, Volume 16, Pages 501–515 (Mi semr1074)  

Discrete mathematics and mathematical cybernetics

Minimum supports of eigenfunctions in bilinear forms graphs

E. V. Sotnikova

Sobolev Institute of Mathematics, 4, Koptyuga ave., Novosibirsk, 630090, Russia

Abstract: In this paper we study eigenfunctions corresponding to the minimum eigenvalue of bilinear forms graphs. Our main goal is to find eigenfunctions with the supports (non-zero positions) of minimum cardinality. For bilinear forms graphs of diameter $D=2$ over a prime field we prove that there exist eigenfunctions with the support achieving the weight distribution bound. We also provide an explicit construction of such functions. For bilinear forms graphs of diameter $D\ge 3$ we show the non-existance of eigenfunctions with supports achieving the weight distribution bound.

Keywords: bilinear forms graph, eigenfunctions, minimum supports, distance-regular graphs.

Funding Agency Grant Number
Russian Science Foundation 18-11-00136
This work was funded by the Russian Science Foundation under grant 18-11-00136.


DOI: https://doi.org/10.33048/semi.2019.16.032

Full text: PDF file (1004 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.177
MSC: 05C50
Received December 30, 2018, published April 12, 2019
Language:

Citation: E. V. Sotnikova, “Minimum supports of eigenfunctions in bilinear forms graphs”, Sib. Èlektron. Mat. Izv., 16 (2019), 501–515

Citation in format AMSBIB
\Bibitem{Sot19}
\by E.~V.~Sotnikova
\paper Minimum supports of eigenfunctions in bilinear forms graphs
\jour Sib. \`Elektron. Mat. Izv.
\yr 2019
\vol 16
\pages 501--515
\mathnet{http://mi.mathnet.ru/semr1074}
\crossref{https://doi.org/10.33048/semi.2019.16.032}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000465436800002}


Linking options:
  • http://mi.mathnet.ru/eng/semr1074
  • http://mi.mathnet.ru/eng/semr/v16/p501

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:48
    Full text:12
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019